MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; WWD TOTAL KNEE

MEDLINE INDUSTRIES LP; WWD TOTAL KNEE
Catalog Number DYNJ80853F
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
Falling apart during use.
 
Additional Manufacturer Narrative
It was reported, "laps being used in total joint surgeries to wipe off instruments, to help hold retractors to prevent tissue injuries and to wipe debris from surgical field".During use "strings have been left behind that were visible to the eye and needed to be retrieved with a forcep".It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
WWD TOTAL KNEE
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key20918039
Report Number1423395-2024-00512
Device Sequence Number8391396
Product Code LRO
UDI-Device Identifier40198459032180
UDI-Public40198459032180
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ80853F
Device Lot Number24IBR635
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2024
Initial Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown